Pacific Journal of Mathematics

Remarks on a theorem of L. Greenberg on the modular group.

A. W. Mason and W. W. Stothers

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 385-395.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806138

Mathematical Reviews number (MathSciNet)
MR519761

Zentralblatt MATH identifier
0392.20016

Subjects
Primary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

Mason, A. W.; Stothers, W. W. Remarks on a theorem of L. Greenberg on the modular group. Pacific J. Math. 78 (1978), no. 2, 385--395. https://projecteuclid.org/euclid.pjm/1102806138


Export citation

References

  • [1] R. W. D. Accola, On the number of automorphismsof a closed Riemannsurface, Trans. Amer. Math. Soc, 131 (1968), 398-408.
  • [2] D. Gorenstein, Finite Groups, Harper & Row, New York, (1968).
  • [3] L. Greenberg, Note on normal subgroups of the modular group, Proc. Amer. Math. Soc, 17 (1966), 1195-1198.
  • [4] A. M. Macbeath, Fuchsian Groups, Queen's College, Dundee, (1961).
  • [5] A. W. Mason, On a theorem by Leon Greenberg, Proc. Amer. Math. Soc, 23 (1969), 18-23.
  • [6] A. W. Mason,Lattice subgroups of freecongruence groups, Glasgow Math. J., 10 (1969), 106-115.
  • [7] M. Newman, Classification of normalsubgroups of the modular group, Trans. Amer. Math. Soc, 126 (1967), 267-277.
  • [8] M. Newman,A note on modular groups, Proc. Amer. Math. Soc, 14 (1963), 124-125.
  • [9] D. S. Passman, PermutationGroups, Benjamin, New York, (1968).
  • [10] H. Wielandt, Finite PermutationGroups, Academic Press, New York, (1964).